# SDR 2008FA0000473

- Difficulty date: June 19, 2008
- Submitted: July 21, 2008
- Operation: General aviation
- Aircraft: N205AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49405
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED STRONG VIBRATION IN RT ENGINE WITH EPR`S BETWEEN 1.7 AND 1.75.  TECHS VERIFIED THE RT ENGINE CONDITION AND PERFORMED OPERATIONAL TEST IAW AMM 71-00-01 FOUND ALL CORRECT.  VIBRATION WAS WITHIN LIMITS (0.4 UNITS INDICATED). (K)
